# SDR CALA2014072801025

- Difficulty date: July 26, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSP FOUND CRACK INDICATION AT CTR WING BOX REAR SPAR VERTICAL PRESS WEB BETWEEN WL 200.6 - WL 192 & RBL 45.64 - RBL 40.00.  INSTALLED REPAIR PARTS, MAT USED 2024T3.10 & 2024T3.100 IAW SRM 57-10-10.  CAT B REPAIR INSP REQUIRED AT 56,000 FC AFTER REPAIR INSTALLED IAW SRM 57-10-10 REPAIR 3 ALT 2 TABLE 204.  IAW LP7045890 FOR DIP.
